# SDR DALA2022091906175

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 53,846 hours, 37,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK THE RIGHT HAND EMERGENCY LIGHTS IN THE FIRST CLASS ROWS WAS DISCOVERED TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY AND POWER SUPPLY (STA 39A) PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #8965525)
